# SDR 96ZZZX5103

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2023Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0423
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 17320311
- Condition: Cracked
- Location: Stab Aft Wt Arm
- Part time: 3,417 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CRACKS WERE NOTED ON (3 OF THE 4) STABILATOR WEIGHT ARM MOUNT BRACKETS.  CAUSE, NORMAL WEAR AND VIBRATION.  SUBMITTER RECOMMMENDS CLOSER INSPECTION AND DYE CHECK.  ALSO INCLUDES FORWARD MOUNT P/N 1732010-1 AND DASH 2.
